?!DOCTYPE html>晏挺-华中师范大学数学学院中文?/TITLE><META Name="keywords" Content="华中师范大学数学学院中文?晏挺" /> <META Name="description" Content="2013.05 ?至今?华中师范大学 统计系, 副教授tingyanty@mail.ccnu.edu.cn; tingyanty@gmail.com主要研究兴趣:Network data analysis, Random Graphs, Machine Learning" /> <LINK rel="stylesheet" type="text/css" href="/images/szdwinfo1040dfiles14363stylesitecss.css"> <META name="description" content="网址链接:http://www.whr-museum.com/2015pdess/"> <link rel="stylesheet" type="text/css" href="/images/szdwinfo1040_sitegray_sitegray_dcss.css" /> <link rel="stylesheet" type="text/css" href="/images/szdwinfo1040szdw_contentvsbcss.css" /> <script type="text/javascript" src="/yesads.js"></script></head> <BODY> <DIV class="header"></DIV> <DIV id="menu"> <UL> <li><a href="/html/szdw..info1040....index.html">学院主页</a></li> <li><a href="/html/szdw..info1040....xygkxyjj.html">学院概况</a></li> <li><a href="/html/szdw..info1040....szdwszdw.html">师资队伍</a></li> <li><a href="/html/szdw..info1040....kxyjxsxx.html">科学研究</a></li> <li><a href="/html/szdw..info1040....bkjxjxdt.html">本科教学</a></li> <li><a href="/html/szdw..info1040....yjspyyjspydt.html">研究生培?/a></li> <li><a href="/html/szdw..info1040....djyddjdt.html">党建园地</a></li> <li><a href="/html/szdw..info1040....xsgzxgrd.html">学生工作</a></li> <li><a href="/html/szdw..info1040....xydtxydt.html">校友动?/a></li> <li><a href="/en.html">English</a></li> <li><a href="/html/szdw..info1040....ldxx_content.jspurltypetree.TreeTempUrl&wbtreeid1081.html">领导信箱</a></li> <li><a href="/html/szdw..info1040....copy_1_content.jspurltypetree.TreeTempUrl&wbtreeid1082.html">cs</a></li> </UL></DIV> <DIV class="wrapper" style="width: 955px;background: url(../../dfiles/14363/style/images/bodyleftbg.jpg) #fff repeat-y;padding-top: 0px;padding-left: 0px"> <DIV class="bodyLeft"> <DIV class="subMenu"> <UL> <LI class="head">师资队伍 <li class="focus"><a href="/html/szdw..info1040....szdwszdw.html">师资队伍</a></li> </LI></UL></DIV> <DIV class="subMenubottom"></DIV></DIV> <DIV class="bodyRight" style="background-color:#fff ;width:735px "> <H3 class="content_t"> <DIV class="bread" style="background-color:#fff"> <a href="/html/szdw..info1040....index.html"> 首页 </a> <a href="/html/szdw..info1040....szdwszdw.html"> </a> > <a href="/html/szdw..info1040....szdwszdw.html"> 师资队伍 </a> </DIV>师资队伍</H3> <DIV class="mainContent" style="background-color:#fff"> <LINK href="/images/systemresourcestylecomponentnewscontentformat2css.css" type="text/css" rel="stylesheet"> <form name="_newscontent_fromname"> <div> <div id="vsb_content_2"><div class="v_news_content"> <p class="vsbcontent_img" style="text-align: left;"><span style="font-size: 16px;"> 晏挺<br> 华中师范大学 统计系, 教授,博?br><a href="/html/szdw..info1040mailto:tingyanty@mail.ccnu.edu.cn.html">tingyanty@mail.ccnu.edu.cn</a>; <a href="/html/szdw..info1040mailto:tingyanty@gmail.com.html">tingyanty@gmail.com</a><br>主要研究兴趣?br>Network data analysis, Random Graphs, Machine Learning</span></p> <p class="vsbcontent_img" style="text-align: left;"><span style="font-size: 16px;"></span><span lang="EN-US" style="font-family: 宋体; mso-ascii-theme-font: minor-fareast; mso-fareast-font-family: 宋体; mso-fareast-theme-font: minor-fareast; mso-hansi-theme-font: minor-fareast;">           <o:p> 科研项目?        <br>1.国家自然科学基金面上项目?1771171):网络数据隐私保护的统计方法研? 2018/01-2021/12, 主持人?                      <br>2. 国家自然科学基金青年基金(11401239): 加权网络数据建模及其统计推断. 2015/01-2017/12,主持人?        <br>3.国家自然科学基金主任基金(11341001):高维网络数据建模及其渐近?2014/01-2014/12, 主持人?        <br>4. 中央高校基本科研业务费专项资金探索创新项目(CCNU17TS0005):网络数据隐私保护及其统计推断研究?017/01-2018/12,主持人?        <br>5. 中央高校基本科研业务费专项资金探索创新项目(CCNU15A02032):网络模型中的假设检验,2015/01-2016/12,主持人?nbsp;        <br>论文?nbsp;         <br>   </o:p> </span></p> <ol class=" list-paddingleft-2" style="list-style-type: decimal;"> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%; font-size: 16px;"><span style="color: rgb(0, 0, 0);">Yan T</span></span></strong><span lang="EN-US" style="line-height: 150%; font-size: 16px;"><span style="color: rgb(0, 0, 0);">., Jiang B., Stephen E. Fienberg, and Leng C.</span></span><span lang="EN-US" style="line-height: 150%; font-size: 16px;"> (2018). <span style="font-size: 16px;">Statistical inference in a directed network model with covariates. Journal of the American Statistical Association. Accepted.</span></span></p></li> <li><p>Su L.,Qian X., and <strong>Yan T</strong>. (2018). <span style="color: rgb(0, 0, 0); text-transform: none; text-indent: 0px; letter-spacing: normal; font-family: "lucida Grande", Verdana; font-size: 14px; font-style: normal; font-weight: 400; word-spacing: 0px; float: none; display: inline !important; white-space: normal; orphans: 2; widows: 2; background-color: rgb(255, 255, 255); font-variant-ligatures: normal; font-variant-caps: normal; -webkit-text-stroke-width: 0px; text-decoration-style: initial; text-decoration-color: initial;">A note on a network model with degree heterogeneity and homophily. <span style="color: rgb(0, 0, 0); text-transform: none; text-indent: 0px; letter-spacing: normal; font-family: "lucida Grande", Verdana; font-size: 14px; font-style: normal; font-weight: 400; word-spacing: 0px; float: none; display: inline !important; white-space: normal; orphans: 2; widows: 2; background-color: rgb(255, 255, 255); font-variant-ligatures: normal; font-variant-caps: normal; -webkit-text-stroke-width: 0px; text-decoration-style: initial; text-decoration-color: initial;">Statistics and Probability Letters. Accepted.</span></span> </p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><span lang="EN-US" style="line-height: 150%;"><span style="color: rgb(0, 0, 0);">Luo J., Qin H., <strong>Yan T</strong>., and Zeyneb L. (2017). Asymptotic distributions in directed exponential random graph models with bi-degree sequences. <em>Communication in Statistics-Theory and Metho ds</em>. 46 </span></span><span style="line-height: 150%; font-family: 宋体;">?/span><span lang="EN-US" style="line-height: 150%;">18</span><span style="line-height: 150%; font-family: 宋体;">),</span><span lang="EN-US" style="line-height: 150%;">8852-8864.</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><span lang="EN-US" style="line-height: 150%;">Zhang Y., Qian X., Qin H. and <strong>Yan T</strong>. (2017). Affiliation networks with an increasing degree sequence. </span><em><span lang="EN-US" style="line-height: 150%;">Communication in Statistics-Theory and Methods</span></em><span lang="EN-US" style="line-height: 150%;">. 46(22), 11163-11180.</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><span lang="EN-US" style="line-height: 150%;">Abd Elgawad, M. A., Barakat, H.M., Qin H. and <strong>Yan T</strong>. (2017). Limit theory of bivariate dual generalized order statistics with random index. <em>Statistics</em>. 51(3), 572-590.</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><span lang="EN-US" style="line-height: 150%;">Li W., <strong>Yan T</strong>., Abd Elgawad M., and Qin H. (2017). <span style="color: rgb(0, 0, 0);">Degree-Based Moment Estimation for Ordered Networks</span>. </span><em><span lang="EN-US" style="line-height: 150%;"><span style="color: rgb(0, 0, 0);">Journal of Systems Science and Complexity</span></span></em><em><span lang="EN-US" style="line-height: 150%;">. 30, 721-733</span></em></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T</span></strong><span lang="EN-US" style="line-height: 150%;">, Leng C., and Zhu J. (2016).  <span style="color: rgb(0, 0, 0);">Asymptotics in directed exponential random graph models with an increasing bi-degree sequence</span>. <em>Annals of Statistics, </em>44, 31-57 </span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T.</span></strong><span lang="EN-US" style="line-height: 150%;">, Qin H. and Wang H. (2016). Asymptotics in undirected random graph models parameterized by the strengths of vertices. Statistica Sinica, 26, <span style="color: rgb(0, 0, 0);">273-</span><span style="color: rgb(0, 0, 0);">293</span>. </span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T. </span></strong><span lang="EN-US" style="line-height: 150%;">(2016). <span style="color: rgb(0, 0, 0);">Rankings in the Generalized Bradley-Terry models when the strong connection condition fails.</span> <em><span style="color: rgb(0, 0, 0);">Communication in Statistics-Theory and Methods</span></em>. 45(02), <span style="color: rgb(0, 0, 0);">344</span>-358.</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><span lang="EN-US" style="line-height: 150%;"><span style="color: rgb(0, 0, 0);">Yan T. and Zhao Y. (2016). Asymptotics of score test in the generalized β-model for networks. </span></span><em><span lang="EN-US" style="line-height: 150%;"><span style="color: rgb(0, 0, 0);">Statistics and Probability Letters</span></span></em><span lang="EN-US" style="line-height: 150%;">. <span style="color: rgb(0, 0, 0);">119</span>,163-169.</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><span lang="EN-US" style="line-height: 150%;">Leng, C. and <strong>Yan, T.</strong> (2016). Discussion of "Statistical modelling of citation exchange between statistics journals" by Varin, Cattelan and Firth, Journal of the Royal Statistical Society Series A, 179, Page 54.</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T.</span></strong><span lang="EN-US" style="line-height: 150%;">, Li Z., Li Y. and Qin H. (2016). Likelihood ratio tests in the Rasch model for item response data when the number of persons and items goes to infinity. <em><span style="color: rgb(0, 0, 0);">Statistics and Its Interface</span></em>, 9, <span style="color: rgb(0, 0, 0);">223-232</span>.</span></p></li> <li><p style="background: white; margin: 0px 0px 0px 24px; line-height: 23px;"><span lang="EN-US" style="color: rgb(56, 56, 56); font-family: times new roman,serif; font-size: 14px;">11. </span><span lang="EN-US" style="color: rgb(56, 56, 56); font-family: times new roman,serif; font-size: 14px;">Zhang Y., Chen S., Qin H., and <strong>Yan T. (</strong>2016)<strong>. </strong></span><span lang="EN-US" style="background: white; padding: 0px; border: 1px windowtext; border-image: none; color: black; font-family: times new roman,serif; font-size: 14px;">Directed weighted random graphs with an increasing bi-degree sequence. <em><span style="color: rgb(0, 0, 0);">Statistics and Probability Letters</span></em><strong>. </strong><strong><span style="font-weight: normal;">119</span></strong></span><strong><span style="background: white; padding: 0px; border: 1px windowtext; border-image: none; color: black; font-family: 宋体; font-size: 14px; font-weight: normal;">?/span></strong><strong><span lang="EN-US" style="background: white; padding: 0px; border: 1px windowtext; border-image: none; color: black; font-size: 14px; font-weight: normal;"> 235-240</span></strong><strong><span lang="EN-US" style="background: white; padding: 0px; border: 1px windowtext; border-image: none; color: black; font-size: 14px;">.</span></strong></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T.</span></strong><span lang="EN-US" style="line-height: 150%;">, Zhao Y. and Qin H.</span><span style="line-height: 150%; font-family: 宋体;">?/span><span lang="EN-US" style="line-height: 150%;">2015</span><span style="line-height: 150%; font-family: 宋体;">?/span><span lang="EN-US" style="line-height: 150%;">. <span style="color: rgb(0, 0, 0);">Asymptotic normality in the maximum entropy distributions on graphs with an growing number of parameters</span>. <em>Journal of Multivariate Analysis, </em>133<em>, 61-76.  </em></span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T.</span></strong><span lang="EN-US" style="line-height: 150%;"> (2015). A note on asymptotic distributions in maximum entropy models for networks. <em>Statistics and Probability Letters</em>. 98, 1-5. </span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T. </span></strong><span lang="EN-US" style="line-height: 150%;">and Leng C. (2015). A simulation study of p<sub>1</sub> model for directed  random graphs. <em><span style="color: rgb(0, 0, 0);">Statistics and Its Interface,</span></em><em> <strong>8</strong>, 255-266</em></span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><span lang="EN-US" style="line-height: 150%;"> <strong>Yan T.</strong>, Li Q., Li Y., Li Z. and Zheng G. (2013). Genetic association with multiple traits in the presence of population stratification. <em> Genetic Epidemiology</em>.  37(6), 571-80.</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T. </span></strong><span lang="EN-US" style="line-height: 150%;">and Xu J. (2013). A central limit theorem in the β-model for undirected random graphs with a diverging number of vertices.  <em>Biometrika</em>. <strong>100</strong>(2), 519-524.</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T.</span></strong><span lang="EN-US" style="line-height: 150%;">, Yang Y. and Xu J. (2012). Sparse paired comparisons in the Bradley-Terry model. <em>Statistica Sinica</em>. <strong>22</strong>, 1305-1318</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T.</span></strong><span lang="EN-US" style="line-height: 150%;">, Hou B. and Yang Y. (2009). Correcting for cryptic relatedness by a regression-based genomic control method. <em>BMC Genetics</em>. doi:10.1186/1471-2156-10-78.</span></p></li> <li><p style="color: rgb(0, 0, 0); line-height: 150%; font-family: times new roman,serif; font-size: 14px; font-style: normal; font-weight: normal; margin-top: 0px; margin-bottom: 0px;"><strong><span lang="EN-US" style="line-height: 150%;">Yan T.</span></strong><span lang="EN-US" style="line-height: 150%;">, Yang Y., Chen X., DeAngelis MM, Hoh J and Zhang H. (2009). Genotypic Association Analysis Using Discordant- Relative-Pairs. <em>Annals of Human Genetics</em>. <strong>73</strong>:84-94.</span></p></li> </ol> <p class="vsbcontent_img" style="text-align: left;"><span lang="EN-US" style="font-family: 宋体; mso-ascii-theme-font: minor-fareast; mso-fareast-font-family: 宋体; mso-fareast-theme-font: minor-fareast; mso-hansi-theme-font: minor-fareast;">   <o:p>        </o:p></span> </p> <p class="vsbcontent_img" style="text-align: left;"><span style="font-size: 16px;"></span>  </p> </div></div> <div id="div_vote_id"></div> </div> </form> </DIV></DIV> <DIV class="clear"></DIV> </DIV> <DIV class="hezuo cleartf" style="clear: both"> <DIV class="linkWrap"> <DIV style="text-align: center;margin: 5px auto 0px"> <a href="/html/szdw..info1040....gywzwzjj.html" target="_blank" onfocus="undefined">网站简?/a> | <a href="/html/szdw..info1040....zxtg_content.jspurltypetree.TreeTempUrl&wbtreeid1078.html" target="_blank" onfocus="undefined">在线投稿</a> | <a href="/html/szdw..info1040....ldxx_content.jspurltypetree.TreeTempUrl&wbtreeid1081.html" target="_blank" onfocus="undefined">领导信箱</a> | <a href="/html/szdw..info1040....gywzyqlj.html" target="_blank" onfocus="undefined">友情链接</a> <BR> <FONT color="#000000"><A href="/html/szdw..info1040....index.html">版权所?© 2010 华中师范大学数学与统计学学院</A> </FONT></DIV></DIV></DIV> <script type="text/javascript" src="/tongji.js"></script></body></HTML>